# SDR IPXA2023101102152

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 63,540 hours, 21,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, AFTER LANDING, EMER LIGHTS CAME ON AND STAYED ON WITH SWITCH IN ARMED POSITION DISCONNECTED AND RECONNECTED EMERGENCY LIGHTING BATTERY PACK IAW MM 33-51-07. DISCONNECTED AND RECONNECTED EMERGENCY LIGHTING POWER SUPPLY IAW AMM 33-51-07. PERFORMED EMERGENCY LIGHTS FUNCTIONAL TEST AND EMERGENCY LIGHTS OPERATIONAL TEST WITH CONTROL SWITCHES. OPS CHECK GOOD. NO DEFECTS AT THIS TIME.
